Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe stomachache. Lowers when non spicy food is eaten. Prescribed medicines. What could it be?

I have a pain in my stomach(upper part) since last 3 years.Sometime it may be severe.I did endoscopy twice times within 2 years but result was good, no ulcer or other things found. And doctor had recommend me medicine (RAZU AND DOMESTAL) but these medicine does not work,,So, actually I Dont khow what is happening to me....but when i have pain, then i eat non spicy food and DIGENE WHICH LOWER MY PROBLEM....So, I want to know the problem . Thank you, Hiranya
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
i think you are suffering from gastric acidity and mild indigestion which is aggrvated by spicy foods and results into increased acid secretion and gas formation resulting into pain upperabdomen and chest discomfort which is releived by antacid like digene. it may result in gastric ulcer if left otherwise, i suggest you to take tab Pan 40 once a day empty stomach in the morning for at least one month and aoid spicy and pily foods for few months and increase the roughage content of your diet.
Answered: Sat, 13 Jul 2013
I find this answer helpful
  User's Response
Hi, many thanks for the query!
This is typical picture of acid peptic disease.
You should decrease amount of spices in your food
at least for 2 months constantly.
Eat high fibre diet, green leafy vegetables,
drink plenty of water.
Take Ilaprazole, Sucralfate with your doctor's opinion.
Wish you a good health.
Take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor